# SDR C2XA95IA079

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16719
- Make and model: Emb EMB-120RT
- Aircraft serial: 120138
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12005735001
- Condition: Cracked
- Location: Cargo Upper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND FUSELAGE SKIN TO FRAME ATTACH ANGLE CRACKED AT BOTH ENDS, FRAME 44 BETWEEN STRINGERS NR 1 LEFT AND NR 1 RIGHT.  MAINTENACNE REMOVED AND REPLACED THE ANGLE, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
